# SDR ASAA2015092113159

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 21,508 hours, 6,519 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW INITIALIZATION TAKES ABOUT 30 MINS TO RECEIVE DATA TO FMC'S.  DURING PROGRAMING PROCESS A MESSAGE SHOWS UP: "FMCS FILE SYSTEM DOWNLOAD UTILITY INSERT INTO DATA LEADER DISK FORMATTED BY THE PC UTILITY OR PRESS HERE TO EXIT".  ACFT GROUNDED. NR 1 & NR 2 FMC'S, OPS NORMAL IAW AMM 34-61-00-710-801.
